# SDR DXTA2010071904160

- Difficulty date: July 15, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N737QS
- Make and model: Gulstm 200
- Aircraft serial: 127
- Aircraft time: 3,835 hours, 2,338 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Pump
- Part number: 30B485101
- Part serial: 22A068
- Condition: Leaking
- Location: Engine Oil
- Part time: 2,338 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DEPARTING, CLIMBING OUT OF 17 THOUSAND FEET, NOTICED LOW AIRFLOW INTO CABIN WITH ECS ON BOTH, THEN HEAVY SMOKE AND ODOR STARTED TO FILL THE COCKPIT AND CABIN. EMERGENCY WAS DECLARED AND DECENT BACK TO DEPARTURE.  R & R BOTH LT & RT ENGINE OIL PUMP ASSY IAW MM 79-20-05, 72-10-00, 73-20-02, AND G-200 AFM.  OPS & LEAK CHECK GOOD. PERFORMED STATIC OIL LEAK CHECK.  LEAK CHECK GOOD.
